Weather Alert

Teens Are Overdosing on New TikTok Challenge

Mom & Dad, If your kids have a tik tok account like mine do,  you may want to keep an eye on them and talk to them about the latest  TikTok challenge that has teens overdosing on Benadryl.

According to Newsweek, the challenge encourages people to take large amounts of Benadryl until they hallucinate, which amounts to about a dozen pills.

The director of the Oklahoma Center for Poison and Drug Information says Large doses of Benadryl can cause seizures and, particularly, problems with the heart.

A nurse practitioner at Cook Children’s Medical Center said We have seen kids who overdose in suicide attempts. But this was different. These kids weren’t trying to harm themselves. They watched a video and it told them exactly how many milligrams to take and to see how it made them feel.

She continues, A lot of kids are bored right now due to the pandemic. So, I think it expands their curiosities. Just be hyper-aware of what your kids are doing.

A 15-year-old Oklahoma girl died after reportedly taking the challenge last week.

Do You Or Your Kids Have a Tik Tok Account

View Results

Loading ... Loading ...

 


Connect With Us Listen To Us On